help killer heartburn with tren ...i think

Discussion in 'Steroid Forum' started by proline88, Mar 19, 2009.

  1. #1
    proline88

    proline88 Junior Member

    hey guys im into week 8 of my 12 week cycle of test tren....jsut started last week getting terrible i mean terrible heartburn anyone have issues like this.....or any thing i can take other then rolaids or zantac which did not work......almost wanted to go to the doc but dfident wanna tell him im juicing
     
  2. #2
    proline88

    proline88 Junior Member

    anyoneeeeeeeeeee
     
  3. #3
    bigbench

    bigbench Member

    When are you getting it? At night? During workout? After big meals?
     
  4. #4
    proline88

    proline88 Junior Member

    ive been getting it basically all day...i jsut picked up some stronger zantac going to see if that helps
     
  5. #5
    jasthace

    jasthace Active Member

    Have you changed your diet lately?

    I get it went I drop carbs.
     
  6. #6
    proline88

    proline88 Junior Member

    yes i have dropped carbs
     
  7. #7
    Iron Worker

    Iron Worker Junior Member

    Need a bunch more info. FIRTS, take your blood pressure, unlikely you have a heart problem but not worth the risk. I know tren gives me a compressed feeling for a couple hours after inj in my chest, not quite a tren caugh though. If it lasts all day it could be angina, or.... Better take your oxy/pulse bp and even blood sugar and make sure that's ok. Then you can get on to what it could be with details, details, details...
     
  8. #8
    jasthace

    jasthace Active Member

    I just take Mylanta tabs for a few days in the start of my low carb diet ,the stomach adjusts to the new diet after a few days.
    Just starting a keto diet today myself,before a short cycle in a couple of weeks.
     
  9. #9
    Thickneck

    Thickneck Member

    Dr perscribed me aciphix (sp) ,have not heart burn since and i used to get it really bad . You don't have to tell him anything about juice .
     
  10. #10
    proline88

    proline88 Junior Member

    recently took my bp was 150 over 97 asked the pharmacist and she said thats not that bad started taking stronger zantac and seems to be better now....but i recently started noticing huge cramping also haha the tren is kicking in boys
     
  11. #11
    bigbench

    bigbench Member

    Trens kicking in? Get ready for a fun ride bro!
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.